MAUDE Adverse Event Report: BECTON DICKINSON NEEDLE 25X1-1/2 RB; NEEDLE, HYPODERMIC, SINGLE LUMEN

BECTON DICKINSON NEEDLE 25X1-1/2 RB; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number 305127
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/14/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
Material#: 305127.Batch#: unknown.It was reported by the customer that needle broke off during a procedure and the surgeon was able to retrieve it with no harm to the patient.Verbatim: rcc received a complaint via email.Email(s) attached medication needle hypodermic 25 gage, 1.5-inch blue ¿ mfg# 305127 needle broke off during a procedure and the surgeon was able to retrieve it with no harm to the patient.Additional information: 1.Kindly provide the batch/lot number of the product.¿ product lot was not documented 2.Can you share any physical sample if available for investigation? if yes, please provide the address of the facility for us to ship the return label? ¿ product was disposed.3.If possible, could you please provide picture samples for investigation? no pictures were taken.
 
Additional Manufacturer Narrative
(b)(4) follow up : as no physical sample, picture sample, or lot number was provided for evaluation by our quality engineer team, a complete investigation could not be performed.There are current quality controls in place to detect this type of defect during the production process.Based on the limited investigation results, a cause for the reported incident could not be determined.Should you again experience any problems with our product we would appreciate the opportunity to conduct a thorough analysis.Examination of the product involved may provide clarification as to the cause for the reported failure.
 
Event or Problem Description
No additional information received material#: 305127 , batch#: unknown.It was reported by the customer that needle broke off during a procedure and the surgeon was able to retrieve it with no harm to the patient.Verbatim: rcc received a complaint via email.Medication needle hypodermic 25 gage, 1.5-inch blue ¿ mfg# (b)(4).Needle broke off during a procedure and the surgeon was able to retrieve it with no harm to the patient.Additional information: 1.Kindly provide the batch/lot number of the product.¿ product lot was not documented.2.Can you share any physical sample if available for investigation? if yes, please provide the address of the facility for us to ship the return label? ¿ product was disposed.3.If possible, could you please provide picture samples for investigation? no pictures were taken.

Brand Name
NEEDLE 25X1-1/2 RB
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20032098
Report Number1911916-2024-00617
Device Sequence Number3023866
Product Code FMI
UDI-Device Identifier30382903051275
UDI-Public(01)30382903051275
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K021475
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305127
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2024
Supplement Date Received by Manufacturer08/28/2024
Initial Report FDA Received Date08/22/2024
Supplement Report FDA Received Date09/10/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown